# SDR DALA2024021302015

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 27,373 hours, 10,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 942-948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0194563) AFT GALLEY DOOR LWR MAIN SILL / RH INNER CHORD BETWEEN APPROX. BS 942.5 AND BS 948, RBL 45 HAS CORROSION DAMAGE. REPAIRED PER ERA 615508-14.
